# SDR IPXA2016121211666

- Difficulty date: December 11, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,081 hours, 13,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INOPERATIVE.  R & R TRANSLATING OVERHEAD PANEL TRACK CABLE. CHECKED GOOD IAW AMM 52-00.
